# SDR CALA2020033000747

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 69,824 hours, 28,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53114230200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2018-25-02 L1 FRAME 16 DOOR STOP #1 INBOARD LOWER HOLE IS CRACKED IN THE WEB AND INTERCOSTAL LAYERS ON HAECO LCQ REF 9296352 SPEC A3NB-53-4-0017 GENERATED HAECO TECHNICIAN AND QC REPAIRED FR16 LH STOP FIT TING #1 HOLES #3 AND #4 IN WEB IAW ECRA 5311-02428 PART 1. PART 2 DTA DIP LOG PAGE READS ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT LH FR16 STOP FITTING #1, HOLES #3 AND #4 PER PART 2 O D ECRA 5311-02428 ON OR BEFORE THE AIRCRAFT REACHES 42830 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTION AT INTE RVALS NOT TO EXCEED 13900 AIRCRAFT FLIGHT CYCLES THEREAFTER. APPROVED TO CARRY REF ECRA 5311-02428 INITIAL INSPECTION TO BE ACCOMPLISHED ON OR BEFORE ACFT REACHES 42,830 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 13,900 ACFT FLIGHT CYCLES THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
